# SDR AALA202212207366

- Difficulty date: December 10, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N865NN
- Make and model: Boeing 737823
- Aircraft serial: 29554
- Aircraft time: 36,037 hours, 15,030 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8123U25
- Condition: Corroded
- Location: Bs 787-847 S25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON THRESHOLD WEB. LOCATED AT BS 787+6 TO 847 AND STR 25. INSTALLED NEW WEB PER SRM 51-40-02.
